CSN Login
Members Online: 8

weakness in both legs

miss maggie
Posts: 929
Joined: Mar 2010

I have stage 1, low grade, b cell Non-Hodgkin Lymphoma. I had treatment once a week for 4 weeks of rituxan in dec 2009. No side effects at all. Now it is march 2010. At the end of feb I started having weakness in both legs. I have no pain, but I get very tired in both legs. I did have a flare-up of pain in my left knee. My doctor gave me an injection of cortisone in the knee, and that helped alot. I get so tired, and unable to walk far. I was always a walker. Is this related to rituxan. Thanks for any input. Maggie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network